Post # 1
I’m not a very frequent poster especially on this board but I’m hoping someone can help. I recently went off of BCP (December was my last pill) and I’m experiencing some side effects. Wondering if any of you had the same issue. I was on the pill for 12 years and was on Yasmin for most of that time. Now that I’m off, I’m experiencing some weight gain. THe scale continues to climb despite the fact that I’m eating healthy and working out. I’m doing exactly as I was before when I was at my ideal weight. I realize that getting off the hormones is going to cause some issues, I am just scared that nothing I do seems to be getting the weight off. It’s not even like I’ve plateaued…my weight keeps increasing. I’m getting really nervous that nothing I do will help.
Has anyone had this issue? Will my weight normalize after a few more months of being off the pill? Advice? Thoughts?
Post # 3
I have heard about gaining weight while going on the pill, but not about going off. I suppose your hormones could just be wacky though. Still, I’d call your doctor and ask about it. At the very least she can tell you if other people have experienced similar things.
Post # 4
Thanks Tatum. Not a bad idea to call my doc since I’m at a total loss as to how to stop this weight gain! I’m eating SUPER healthy and working out regularly and that used to do the trick. Now, not so much. I’m hoping someone has some insight.
Post # 5
I haven’t heard that before. I was on a low estrogen pill for 11 years and did not gain more than a couple of pounds (which I attribute to being married and not watching what I eat as carefully). How much are you gaining? The only unexplained weight increase issues I’ve heard are related to thyroid issues (disclaimer: not even slightly a dr.).
Post # 6
I was on Yasmin for about 5 years. I gained about 8 pounds within a few months of starting Yasmin, and I gained about 10 pounds right after quitting Yasmin. I didn’t change my eating/exercising in either case. Sorry if this discourages you. 🙁
Post # 7
thanks mrs. green grass and cupcake81.
cupcake81…how long have you been off of the pill? has the weight gain slowed? just wondering if it’s going to keep rising.
i’ve been reading horror stories online about going off of yasmin and am getting extremely discouraged and am panicking to be honest. i feel really helpless.